# SDR FDEA202106031443

- Difficulty date: June 3, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 14,561 hours, 5,828 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56063307
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  104     34-11  7994     03JUN21  GSO    IN THE DESCENT FROM FL 410 WITH SAT -61* RECEIVED A  ALT DISAGREE CAUTION WITH INTERMITTENT IAS DISAGREE  CAUTION.  SUMMIZED THAT CAPTAINS S SIDE WAS IN  ERROR.  F/O SIDE MATCHED STBY INSTRUMENTS.  CAPTAIN  S SIDE WAS APPROX 5-6 KNOTS SLOWER AND 300 FEET  LOW.  CAUTIONS CLEARED BELOW 10,000 FT IN CLEAR  AIR.   FACT 12JUN21 18:46   MEM                                                      R/R'D LH ADIRU PER AMM 34-26-01-4. CHECKS GOOD. AIR                    DATA SEL SWITCH RETURNED TO LEFT POS AND SAFETIED.
